On Z*-open, Z*-closed functions


  • MOHAMMAD AL-JUHANI Department of Mathematics, Faculty of Science, Taibah University, AL-Madinah AL-Munawarah, Saudi Arabia
  • ALI MUBARKI Department of Mathematics, Faculty of Science, Taibah University, AL-Madinah AL-Munawarah, Saudi Arabia


Z*-open function, pre- Z*-open function, super Z*-open function


The aim of this paper is this paper is to introduce Z*-open, Z*-closed, pre-Z*-open and pre-Z*-closed functions and investigate properties and characterizations of these new types of functions.



Andrijevi'c, D. 1996. On b-open sets, Matematicki vesnik. 48: 59-64.

Biswas, N. 1969. On some mappings in topological spaces, Bull. Calcutta Mathematical Society. 61: 127-135.

Carson, H. Michael, E., 1964. Metrizability of certain countable unions, Illinois Journal of Mathematics. 8: 351-360.

Ekici, E. 2008. On e-open sets, DP*-sets and DPE*-sets and decompositions of continuity, Arabian Journal for Science and Engineering. 33 (2): 269 - 282.

Ekici, E. 2009. On e*-open sets and (D, S)*-sets , Mathematica Moravica. 13(1): 29-36.

El-Atik, A. A. 1997. A study on some types of mappings on topological spaces, M.Sc. Thesis Tanta Univ. Egypt.

EL-Magharabi, A. I. Mubarki, A.M. 2012. Characterizations of mappings via Z-open sets, Studies in Mathematical Sciences. 5(2): 55-65.

EL-Magharabi, A. I. AL-Juhani, M. A. 2013. New types of functions by M-open sets, Journal of Taibah University for Science. 7: 137-145.

Levine, N. 1963. Semi-open sets and semicontinuity in topological spaces, The American Mathematical Monthly, 70: 36-41.

Mashhour, A. S., Abd EL-Monsef, M. E. EL-Deeb, S. N. 1982. On precontinuous and weak precontinuous mappings, Society of Mathematics and Physics Egyptian, 53: 47-53.

Mashhour, A. S., Hassanien, I. A. EL-Deeb, S. N. 1983. -continuous and -open mappings, Acta Mathematica Hungarica. 41: 213-218.

Mubarki, A. M. 2012. Z*-open sets and Z*-continuity in topological spaces, International Journal of Mathematical Archive. 3(1) : 118-125.

Njastad, O. 1965. On some classes of nearly open sets, Pacific Journal of Mathematics. 15: 961- 970.

Raychaudhuri, S. Mukherjee, N. 1993. On -almost continuity and -preopen sets, Bull. Institute of Mathematics Academia Sinica. 21: 357 - 366.

Tripathy, B.C. Debnath, S. 2013. g-open sets and g-continuous mappings in fuzzy bitopological spaces, Journal of Intelligent and Fuzzy Systems. 24(3) : 631-635.

Tripathy, B. C. Ray, G. C. 2012. On Mixed fuzzy topological spaces and count ability, Soft Computing. 16(10) : 1691-1695.

Tripathy, B. C. Ray, G. C. 2013. Mixed fuzzy ideal topological spaces; Applied Mathematics and Computations. 220: 602-607.

Tripathy, B. C. Ray, G. C. 2014. On d-continuity in mixed fuzzy topological spaces, Boletim da Sociedade Paranaense de Matematica, 32(2) : 175-187.

Tripathy, B. C. Sarma, D. J. 2011. On b-locally open sets in bitopological spaces; Kyungpook Mathematical Journal. 51(4) : 429-433.

Tripathy, B. C. Sarma, D. J. 2012. On pairwise b-locally open and pairwise b-locally closed functions in bitopological spaces; Tamkang Journal of Mathematics. 43(4) : 533-539.

Tripathy, B. C. Sarma, D. J. 2013. On weakly b-continuous functions in Bitopological spaces, Acta Scientiarum Technology. 35(3) : 521-525.

Velicko, N. V. 1968. H-closed topological spaces. American Mathematical Society Translations.78: 103-118.